American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C65) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] D. A. Kovtonyuk, I. V. Petkov, V. I. Ryazanov and R. R. Salimov. Boundary behavior and the Dirichlet problem for Beltrami equations. St. Petersburg Math. J. 25 (2014) 587-603.
Abstract, references, and article information
View Article: PDF

[2] E. A. Sevost′yanov. On spatial mappings with integral restrictions on the characteristic. St. Petersburg Math. J. 24 (2013) 99-115.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1